ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

February 2012 , Volume 6 , Issue 1

Select all articles

Export/Reference:

Algebraic reduction for the Golden Code
Laura Luzzi, Ghaya Rekaya-Ben Othman and Jean-Claude Belfiore
2012, 6(1): 1-26 doi: 10.3934/amc.2012.6.1 +[Abstract](1294) +[PDF](940.2KB)
On $(r,\leq 2)$-locating-dominating codes in the infinite king grid
Mikko Pelto
2012, 6(1): 27-38 doi: 10.3934/amc.2012.6.27 +[Abstract](757) +[PDF](341.4KB)
Skew constacyclic codes over finite chain rings
Somphong Jitman, San Ling and Patanee Udomkavanich
2012, 6(1): 39-63 doi: 10.3934/amc.2012.6.39 +[Abstract](1222) +[PDF](498.7KB)
A note on the minimum Lee distance of certain self-dual modular codes
Bram van Asch and Frans Martens
2012, 6(1): 65-68 doi: 10.3934/amc.2012.6.65 +[Abstract](860) +[PDF](282.0KB)
Singularities of symmetric hypersurfaces and Reed-Solomon codes
Antonio Cafure, Guillermo Matera and Melina Privitelli
2012, 6(1): 69-94 doi: 10.3934/amc.2012.6.69 +[Abstract](878) +[PDF](491.4KB)
Partitioning CCZ classes into EA classes
Kathy Horadam and Russell East
2012, 6(1): 95-106 doi: 10.3934/amc.2012.6.95 +[Abstract](774) +[PDF](382.4KB)
On maximal curves over finite fields of small order
Stefania Fanali, Massimo Giulietti and Irene Platoni
2012, 6(1): 107-120 doi: 10.3934/amc.2012.6.107 +[Abstract](882) +[PDF](346.3KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]